Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Healthy instructions for discharge of patient diagnosed with seizure

what may be health teachings for discharge planning for a patient diagnose with seizure?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

For a patient with seizure, these are the do's and don'ts:

1. Take medications regularly, without fail. This is because the commonest cause of recurrence of seizures is missing taking anti epileptic drugs.

2. Sleep adequately (7-8 hours) at night, as lack of sleep can increase the risk of seizures.

3. Eat food on time and avoid fasting.

4. Avoid stress.

5. Avoid swimming and driving for at least six months after the last seizure.

6. In case you develop itching or rash, stop the medications and contact your doctor.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor